# SDR NSVA2010209

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 36,142 hours, 36,952 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP FAILED IN FLIGHT, RETURNED TO FIELD.  REPLACED HYDRAULIC PUMP, OPS CHECKED GOOD.
